MathSciNet Relay Station
MathSciNet bibliographic data
MR2646178 94A60 (37D45 37N99 94A08)
Amin, Mohamed; Faragallah, Osama S.; Abd El-Latif, Ahmed A. A chaotic block cipher algorithm for image cryptosystems. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 11, 3484–3497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement